# SDR CALA2013100891826

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 43,212 hours, 17,833 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD DOES NOT CLEAR WINDSCREEN ADEQUATELY.  UNSAFE TO SEE ON APPROACH TAXIING.  ADJUSTED WINDSHIELD ARM & FOUND A WINDSHIELD WIPER TO WORK AS DESIGNED.
